Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 489, NWS Memphis, TN

June 13, 2011Cross County, Lee County, St. Francis County, Arkansas

NWS Memphis, TN issued this severe thunderstorm warning at Jun 13, 2011, 1:49 PM CDT for Cross County, Lee County, St. Francis County, Arkansas. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 13, 2011, 1:49 PM CDT (18:49 UTC)
Expired
Jun 13, 2011, 2:30 PM CDT
In force
41 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Cross County, AR, Lee County, AR, St. Francis County, AR

The radar

The Memphis radar (KNQA), 112 km from the middle of the area, began a volume at 18:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 13, 10:05 AM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 6.8 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2011-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2335 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2011-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2335 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
1103 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
157 m²/s²
Significant tornado parameter
0.9
Supercell composite
6.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

008 
WUUS54 KMEG 131849
SVRMEG
ARC037-077-123-131930-
/O.NEW.KMEG.SV.W.0489.110613T1849Z-110613T1930Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
149 PM CDT MON JUN 13 2011

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CROSS COUNTY IN EASTERN ARKANSAS...
  NORTHERN LEE COUNTY IN EASTERN ARKANSAS...
  ST. FRANCIS COUNTY IN EASTERN ARKANSAS...

* UNTIL 230 PM CDT

* AT 149 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST OF NEW HOME TO 9
  MILES NORTHWEST OF PALESTINE...OR ALONG A LINE EXTENDING FROM 10
  MILES SOUTH OF PARKIN TO 9 MILES NORTHWEST OF PALESTINE...AND
  MOVING SOUTH AT 25 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FORREST
  CITY...MADISON AND PALESTINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3500 9115 3501 9114 3501 9105 3511 9105
      3513 9104 3518 9050 3482 9050 3479 9110
      3487 9110 3488 9112 3491 9112 3492 9116
TIME...MOT...LOC 1849Z 341DEG 15KT 3512 9049 3504 9103

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 12:26 PM CDT, 1 hour 23 minutes earlier.

Area forecast discussion, Jun 13, 12:26 PM CDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1226 PM CDT MON JUN 13 2011

.UPDATE...

FOR 18Z TAF CYCLE

&&

.PREV DISCUSSION... /ISSUED 942 AM CDT MON JUN 13 2011/

DISCUSSION...

A WEAK SURFACE BOUNDARY IS DRAPED ACROSS THE MIDSOUTH THIS
MORNING. THE AIRMASS INVOF THE BOUNDARY IS QUITE UNSTABLE WITH
THE 12Z KLZK SOUNDING INDICATING NEARLY 4300 J/KG OF CAPE.
MEANWHILE A MCS CONTINUES TO DEVELOP IN NW FLOW ALOFT OVER
MISSOURI. THIS MCS WILL DROP SOUTHEAST INTO THE MIDSOUTH THIS
AFTERNOON. 12Z NAM SOLUTION SEEMS TO BE ON THE RIGHT TRACK. STRONG
INSTABILITY COMBINED WITH 0-6KM BULK SHEAR VALUES OF 30-40 KTS
WILL PROMOTE SEVERE STORM DEVELOPMENT ACROSS THE MIDSOUTH THIS
AFTERNOON. DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN THREATS.
HAVE INCREASED POPS TO REFLECT GROWING CONFIDENCE IN STORMS
IMPACTING THE MIDSOUTH THIS AFTERNOON. UPDATE ALREADY OUT.

SJM

PREV DISCUSSION... /ISSUED 419 AM CDT MON JUN 13 2011/

SKIES WERE GENERALLY CLEAR ACROSS MOST OF THE MIDSOUTH ALLOWING
TEMPS TO FALL DOWN INTO THE LOWER TO MID 70S AT THE MOMENT. WINDS
WERE GENERALLY LIGHT AND EASTERLY. ELSEWHERE AN MCS CONTINUES TO
MOVE TO THE EAST SOUTHEAST ACROSS SOUTH CENTRAL SOUTH DAKOTA AND
INTO EXTREME NORTH CENTRAL NEBRASKA.

AS FOR THE MIDSOUTH...SHORT RANGE MODELS CONTINUE TO INDICATE
SUBSTANTIAL INSTABILITY ASSOCIATED WITH A WEAK SURFACE DISTURBANCE OVER
WEST CENTRAL MISSOURI. GIVEN LLJ ENHANCEMENT AND EROSION OFF
CAPPING INVERSION SOME CONVECTIVE DEVELOPMENT IS EXPECTED.
THEREFORE KEPT CHANCE POPS ACROSS NORTHERN PORTIONS OF THE MIDSOUTH AS
ANY DEVELOPING MCS COULD MAKE ITS WAY TO THE SOUTHEAST. CONDITIONS
ARE FAVORABLE FOR SOME OF THE ASSOCIATED SHOWERS AND THUNDERSTORMS
IN THIS CLUSTER TO BE SEVERE WITH THE MAIN THREATS BEING DAMAGING
WINDS AND LARGE HAIL. OTHERWISE KEPT SLIGHT CHANCE POPS FURTHER
INTO THE DAY AS ANY LEFT OVER OUTFLOW BOUNDARIES FROM SAID MCS
COULD HELP TO ENHANCE CONVECTION ACROSS THE MIDSOUTH LATER IN THE
DAY. ESPECIALLY ALONG WAVERING WARM FRONTAL BOUNDARY THAT IS
EXPECTED TO SURGE NORTHWARD INTO THE MIDSOUTH TODAY AND THEN
RETREAT BACK TO THE SOUTH THIS EVENING...ONLY TO RETURN AGAIN ON
TUESDAY. KEPT SLIGHT CHANCES FOR SHOWERS AND THUNDERSTORMS ACROSS
THE AREA ON TUESDAY AS BEFORE MENTIONED WARM FRONT MAKES ITS SURGE
TO THE NORTH ONCE AGAIN. SUBSTANTIAL INSTABILITY AND BOUNDARY
INTERACTION WILL PROMOTE SLIGHT CHANCES OF THUNDERSTORM
DEVELOPMENT. ONCE AGAIN SOME OF THESE STORMS COULD BE SEVERE WITH
DAMAGING WINDS AND LARGE HAIL BEING THE MAIN THREATS. OTHERWISE
TEMPERATURES DURING THIS PERIOD WILL GENERALLY BE IN THE LOWER TO
MID 90S DURING THE DAY AND THE MID TO UPPER 70S DURING THE
NIGHTTIME HOURS.

WEDNESDAY THRU THURSDAY...HIGH RESOLUTION NAM12 AND THE LATEST
ECMWF CONTINUE TO INDICATE AN 850MB AND SURFACE LOW OVER
SOUTHEAST MISSOURI AND NORTHEAST ARKANSAS BY 12Z WEDNESDAY.
INTRODUCED 30 POPS OVER THE NORTHWESTERN SECTIONS OF THE MIDSOUTH
FOR WEDNESDAY MORNING...THEN SPREAD THEM FURTHER SOUTHEAST
FOLLOWING SURFACE LOW TRACK FOR THE AFTERNOON HOURS. BY WEDNESDAY
NIGHT THE ASSOCIATED COLD FRONT WILL HAVE MADE ITS WAY ACROSS THE
MISSISSIPPI RIVER AND INTO WEST TENNESSEE AND NORTHEAST
MISSISSIPPI. AS THE COLD FRONT MAKES ITS WAY EASTWARD...SHOWERS
AND THUNDERSTORMS ARE EXPECTED TO DEVELOP. SOME OF THESE STORMS
COULD BE STRONG TO SEVERE WITH THE MAIN THREATS BEING DAMAGING
WINDS AND LARGE HAIL. HIGH PRESSURE WILL BUILD IN BEHIND THE FRONT
ON THURSDAY YIELDING PREDOMINATE NORTHWEST FLOW ACROSS THE
MIDSOUTH. THIS NORTHWEST FLOW WILL KEEP HIGHS ON THURSDAY IN THE
UPPER 80S TO LOWER 90S ACROSS MOST OF THE MIDSOUTH.

FRIDAY THRU SUNDAY...THE ABOVE MENTIONED RIDGE WILL PUSH OFF TO
THE EAST ON FRIDAY ALLOWING FOR THE RETURN OF SOUTHERLY FLOW.
TEMPERATURES WILL REMAIN IN THE LOWER TO MID 90S FOR DAILY HIGHS
FOR THIS PERIOD. KEPT CHANCE POPS IN THE FORECAST DURING EACH DAY
DUE TO STRONG DAYTIME HEATING INDUCED INSTABILITIES.

CDG

AVIATION...

18Z TAF CYCLE

A MESOSCALE CONVECTIVE COMPLEX WILL MOVE SOUTHWARD IN THE
VICINITY OF A STATIONARY FRONT THROUGH 14/01Z. NMRS SHRA AND TSRA
WILL MOVE ALONG THIS FRONT BTWN 13/18-23Z ACRS KJBR...KMEM AND
KMKL. WIND GUSTS UP TO 60 KNOTS AND UP TO 1.75 INCH DIAMETER HAIL
WILL BE POSSIBLE WITH SEVERE THUNDERSTORMS. WILL NEED TO MONITOR
TRENDS TO DETERMINE WHETHER THIS ACTIVITY WILL PROPOGATE EWD
TOWARD KTUP.

ISOLD SHRA AND LOW TO MID LEVEL CLOUDS WILL LINGER ACRS TAF SITES
THRU 14/05Z. KMKL MAY EXPERIENCE IFR VSBYS IN PATCHY FOG BTWN
14/08-12Z.

OKULSKI

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  94  74  97  78 /  60  20  20  20
MKL  90  71  92  74 /  50  20  20  20
JBR  92  73  94  76 /  60  20  20  20
TUP  93  73  97  78 /  40  20  20  20

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Jun 13, 8:10 AM CDT, 5 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
810 AM CDT MON JUN 13 2011

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-140845-
RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI-
CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DUNKLIN-PEMISCOT-
DESOTO-MARSHALL-BENTON MS-TIPPAH-ALCORN-TISHOMINGO-TUNICA-TATE-
PRENTISS-COAHOMA-QUITMAN-PANOLA-LAFAYETTE-UNION-PONTOTOC-LEE MS-
ITAWAMBA-TALLAHATCHIE-YALOBUSHA-CALHOUN-CHICKASAW-MONROE-LAKE-
OBION-WEAKLEY-HENRY-DYER-GIBSON-CARROLL-LAUDERDALE-TIPTON-HAYWOOD-
CROCKETT-MADISON-CHESTER-HENDERSON-DECATUR-SHELBY-FAYETTE-
HARDEMAN-MCNAIRY-HARDIN-
810 AM CDT MON JUN 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
NORTH MISSISSIPPI...SOUTHEAST MISSOURI AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT A RISK OF SEVERE THUNDERSTORMS TODAY ACROSS THE
ENTIRE MIDSOUTH. MODERATE INSTABILITY AND WARM FRONTAL BOUNDARY
INTERACTION COULD PROMOTE THUNDERSTORM DEVELOPMENT THIS AFTERNOON
AND EVENING. SOME OF THESE THUNDERSTORMS COULD BE SEVERE WITH THE
MAIN THREATS BEING DAMAGING WINDS...LARGE HAIL...CLOUD TO GROUND
LIGHTNING...AND HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON TUESDAY FOR
EXTREME NORTHEAST ARKANSAS...THE MISSOURI BOOTHEEL...AND PORTIONS
OF WEST TENNESSEE. A WARM FRONT WILL ONCE AGAIN MOVE NORTHEAST AND
STALL OUT OVER THE ABOVE MENTIONED AREAS. THUNDERSTORMS ARE EXPECTED
TO DEVELOP NEAR AND ALONG THIS BOUNDARY WHERE INSTABILITY AND SHEAR
WILL BE ENHANCED. THE MAIN THREATS WITH ANY OF THESE POTENTIAL
SEVERE THUNDERSTORMS ARE DAMAGING WINDS...LARGE HAIL...CLOUD TO
GROUND LIGHTNING...AND HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY AND AGAIN ON TUESDAY.

CDG/SJM

In the hours before

Local storm report, Jun 13, 12:28 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1228 PM CDT MON JUN 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 PM     HAIL             1 W CARDWELL            36.05N 90.31W
06/13/2011  M1.00 INCH       DUNKLIN            MO   LAW ENFORCEMENT

&&

RJO
Local storm report, Jun 13, 12:42 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1242 PM CDT MON JUN 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 PM     TSTM WND DMG     PARAGOULD               36.06N 90.51W
06/13/2011                   GREENE             AR   TRAINED SPOTTER

            WINDOWS BLOWN OUT IN ONE BUSINESS AND ONE HOME.

&&

RJO
Local storm report, Jun 13, 12:43 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1243 PM CDT MON JUN 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1235 PM     TSTM WND DMG     MARMADUKE               36.19N 90.39W
06/13/2011                   GREENE             AR   LAW ENFORCEMENT

            SEMI TRUCK TURNED OVER IN HWY 49 BETWEEN MARMADUKE AND
            PARAGOULD. TREES BLOWN OVER ON SHEDS.

&&

CML
Special weather statement, Jun 13, 1:00 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
100 PM CDT MON JUN 13 2011

ARZ027-035-036-048-131900-
CROSS AR-ST. FRANCIS AR-CRITTENDEN AR-POINSETT AR-
100 PM CDT MON JUN 13 2011

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 200 PM CDT FOR...

  WESTERN CRITTENDEN COUNTY IN EASTERN ARKANSAS...
  CROSS COUNTY IN EASTERN ARKANSAS...
  WESTERN POINSETT COUNTY IN EASTERN ARKANSAS...
  NORTHERN ST. FRANCIS COUNTY IN EASTERN ARKANSAS...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 3 MILES EAST OF VANNDALE AT 100 PM CDT...
MOVING SOUTHEAST AT 35 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN CRITTENDEN...CROSS...POINSETT AND ST. FRANCIS COUNTIES...
INCLUDING LOCATIONS NEAR EARLE...HARRISBURG...MADISON...PARKIN...
VILLAGE CREEK STATE PARK AND WYNNE...SHOULD MONITOR THIS STORM
CLOSELY.

.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY
AREA.

&&

LAT...LON 3503 9035 3502 9092 3570 9104 3571 9055
TIME...MOT...LOC 1800Z 321DEG 32KT 3530 9071
Local storm report, Jun 13, 1:07 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
107 PM CDT MON JUN 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     TSTM WND DMG     PARAGOULD               36.06N 90.51W
06/13/2011                   GREENE             AR   PUBLIC

            TRACTOR TRAILER OVERTURNED ALONG U.S. HIGHWAY 412

1200 PM     TSTM WND DMG     PARAGOULD               36.06N 90.51W
06/13/2011                   GREENE             AR   TRAINED SPOTTER

            TWO BRICK BUILDINGS HEAVILY DAMAGED. AWNING REMOVED FROM
            THIRD BUILDING.

1214 PM     TSTM WND GST     CARDWELL                36.05N 90.29W
06/13/2011  E0.00 MPH        DUNKLIN            MO   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN. ESTIMATED 70-80 MPH WIND
            GUSTS.

1220 PM     HAIL             1 W CARDWELL            36.05N 90.31W
06/13/2011  M1.00 INCH       DUNKLIN            MO   LAW ENFORCEMENT

1220 PM     TSTM WND DMG     PARAGOULD               36.06N 90.51W
06/13/2011                   GREENE             AR   TRAINED SPOTTER

            WINDOWS BLOWN OUT IN ONE BUSINESS AND ONE HOME.

1235 PM     TSTM WND DMG     MARMADUKE               36.19N 90.39W
06/13/2011                   GREENE             AR   LAW ENFORCEMENT

            SEMI TRUCK TURNED OVER IN HWY 49 BETWEEN MARMADUKE AND
            PARAGOULD. TREES BLOWN OVER ON SHEDS.

1250 PM     FUNNEL CLOUD     5 N MARKED TREE         35.60N 90.42W
06/13/2011                   POINSETT           AR   TRAINED SPOTTER

            POSSIBLE FUNNEL CLOUD LOOKING EAST FROM HWY 63

&&

ZEI
Local storm report, Jun 13, 1:32 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
132 PM CDT MON JUN 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1235 PM     TSTM WND DMG     MARMADUKE               36.19N 90.39W
06/13/2011                   GREENE             AR   LAW ENFORCEMENT

            SEMI TRUCK TURNED OVER IN HWY 49 BETWEEN MARMADUKE AND
            PARAGOULD. TREES BLOWN OVER ON SHEDS.

1250 PM     FUNNEL CLOUD     5 N MARKED TREE         35.60N 90.42W
06/13/2011                   POINSETT           AR   TRAINED SPOTTER

            POSSIBLE FUNNEL CLOUD LOOKING EAST FROM HWY 63

1250 PM     TSTM WND DMG     ETOWAH                  35.73N 90.23W
06/13/2011                   MISSISSIPPI        AR   LAW ENFORCEMENT

            SEVERE DAMAGE TO FIRE HOUSE. ROOF TAKEN OFF HOUSE. TREES
            AND POWER LINES DOWN.

0100 PM     TSTM WND GST     12 W MUNFORD            35.45N 90.02W
06/13/2011  E60.00 MPH       MISSISSIPPI        AR   AMATEUR RADIO

            NEAR RICHARDSON CLOSE TO MISSISSIPPI RIVER.

0113 PM     TSTM WND DMG     1 E KEISER              35.67N 90.08W
06/13/2011                   MISSISSIPPI        AR   EMERGENCY MNGR

            TRACTOR TRAILER OVERTURNED ON I-55 NEAR MILE MARKER 41.
            ROOF DAMAGE.

&&

ZEI

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 11:15 AM CDTSevere Thunderstorm WarningMEGClay, Greene, Randolph45 min
Jun 13, 11:48 AM CDTSevere Thunderstorm WarningMEGClay, Craighead, Greene, Mississippi42 min
Jun 13, 11:58 AM CDTSpecial Weather StatementMEGLawrence, Randolph47 min
Jun 13, 12:01 PM CDTTornado WarningMEGCraighead, Greene, Mississippi29 min
Jun 13, 12:10 PM CDTSevere Thunderstorm WarningMEGCraighead, Greene, Mississippi, Poinsett50 min
Jun 13, 12:21 PM CDTTornado WarningMEGCraighead, Mississippi, Poinsett39 min
Jun 13, 12:39 PM CDTSevere Thunderstorm WarningMEGCraighead, Crittenden, Cross, Mississippi, Poinsett51 min
Jun 13, 12:58 PM CDTSevere Thunderstorm WarningMEGCrittenden, Mississippi, Poinsett62 min
Jun 13, 1:00 PM CDTSpecial Weather StatementMEGCross, Poinsett60 min
Jun 13, 1:12 PM CDTSevere Thunderstorm WarningMEGCrittenden, Cross, St. Francis48 min
Jun 13, 1:27 PM CDTSevere Thunderstorm WarningMEGCrittenden, St. Francis48 min
Jun 13, 1:40 PM CDTSevere Thunderstorm WarningMEGCrittenden, Lee, St. Francis65 min
Jun 13, 2:15 PM CDTSevere Thunderstorm WarningMEGLee, Phillips45 min
Jun 13, 2:35 PM CDTTornado WarningMEGPhillips40 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.